Linear differential equations with fast-growing coefficients in complex plane

  • Mohamed Amine Zemirni
  • Benharrat Belaidi

Abstract

In this paper, we give new conditions on the fast-growing entire and meromorphic coefficients of linear complex differential equations to estimate the iterated $p$-order and iterated $p$-type of all solutions, where $p\in \mathbb{N}\backslash \{0,1\}$. We also, give an improvement to some previous results, as in \cite{hamouda}.

Published
Aug 27, 2018
How to Cite
ZEMIRNI, Mohamed Amine; BELAIDI, Benharrat. Linear differential equations with fast-growing coefficients in complex plane. Nonlinear Studies, [S.l.], v. 25, n. 3, p. 719-731, aug. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1756>. Date accessed: 22 sep. 2018.